# SDR AALA20140104002

- Difficulty date: January 4, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 43,629 hours, 20,589 cycles
- Engine: Pwa JT8D219
- Engine time: 5,216 hours, 2,673 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Duct
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT AUS-ORD.  CREW REPORTED LEFT ENGINE OIL PRESSURE LOSS.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND 6 INCH BY 2 INCH SECTION OF FWD INTER DUCT SEGMENT CRACKED AT 9 O`CLOCK POSITION ON NR 1 ENG.  REPLACED NR 1 ENG AT STL ON 01/06/2014.  SYSTEM GND CHECKED NORMAL OPERATION OPEN.
